# SDR CKSA98362

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION 2 AREA OF CORROSION ON BS480 FLOOR BEAM FWD, UPPER, SIDE AT RBL-76.  REMOVED CORROSION IAW B747 SRM 51-10-01.  FOUND TO BE OUT OF LIMITS IAW B747 SRM 53-10-01.  FABRICATED REPAIR DOUBLERS IAW B747 SRM 51-40-04 FIG 1.  INSTALLED REPAIR DOUBLERS IAW B747 SRM 51-40-04 FIG 1.  CORROSION TASK CARD NUMBER C53-210-07.  NON-ROUTINE TASK CARD NUMBER 25182.
